Maxigesic Tablets 50
Maxigesic Film-Coated Tablets 50
Maxigesic for double action relief of pain and reduction of fever and inflammation.
Maxigesic is a new innovation combining Ibuprofen and Paracetamol for a result greater than the sum of their parts.Also in an Economy Pack Size of 100 - Click here for Maxigesic Tablets 100
Maxigesic Film Coated tablets combine Ibuprofen and Paracetamol (Acetaminophen) for the relief of pain, headaches, fever and inflammatory conditions.
Maxigesic reduces fever and the discomfort associated with fever. Maxigesic is for the temporary relief of pain associated with:
- Tension Headache
- Rheumatic Pain
- Dental Procedures
- Tennis Elbow
- Period Pain
- Muscular Pain
- Joint Pain
- Sore Throat
Maxigesic Directions [Adults & Children over 12 years of age]: Take 1 - 2 Maxigesic tablets with a large glass of water with food. Repeat dose every 4 - 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period. Maxigesic is not recommended for children under 12 years of age.
Maxigesic Presentation: Each pack contains 50 Film Coated Tablets
Maxigesic Precautions: Do not take this medicine for more than a few days at a time without consulting your doctor.
Unless your doctor has told you to, do NOT take Maxigesic:
- With other medicines you are taking regularly.
- With other medicines containing Paracetamol, Ibuprofen, Aspirin or other anti-inflammatory medication.
- If you have asthma.
- If you are pregnant.
- If you are taking anticoagulant medication, high blood pressure medication, diuretics, lithium, methotrexate or other medicines for pain relief.
- Paracetamol - 500mg
- Ibuprofen - 150mg
- Also contains Maize starch